# SDR SWAA2024102250556

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST MAIN ENTRY DOOR SLIDE BAR LOOSE DURING THE DOOR OPERATION (2 TIMES). 2024-573003<[01] PERFORMED AJUST GIRB BAR RETAINER CLIP IN FWD ENTRY DOOR I.AW B737-700 AMM 25-66-01-200-802 STEP 3.B(1)(F) ITEM 4)B);[02] CORRECTED STEP 1  PERFORMED AJUST GIRT BAR RETAINER CLIP IN FWD ENTRY DOOR I.AW B737-700 AMM 25-66-01-200-802 STEP 3.B(1)(F) ITEM 4)B) MEASURE: 0.688 INCH TOOL USED: CALIPER P/N: 500-752-20 S/N: B21038234 DUE DATE: 31-OCT-24.;[03] CERTIFIED WORK PERFORMED.
